# SDR SIMA200925203

- Difficulty date: September 8, 2009
- Submitted: September 11, 2009
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 23,764 hours, 22,936 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14504742407
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4451 ABOUT 10 MINUTES AFTER TAKEOFF THE CREW RECEIVED A BLEED NR 1 LEAK INDICATION MESSAGE.  THE CREW FOLLOWED THE CHECKLIST AND THE BLEED LEAK WENT AWAY.  THE CREW ELECTED TO RETURN TO JFK.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE DUCT LINE BEHIND PANEL 271DLW IN THE CARGO COMPARTMENT IAW AMM 36-11-09.  LEAK AND OPERATIONAL CHECKS ARE NORMAL.  THE AIRCRAFT RETURNED TO SERVICE.
